MAUDE Adverse Event Report: IOTAMOTION INC. Drive Unit component of iotaSOFT Insertion System

IOTAMOTION INC. Drive Unit component of iotaSOFT Insertion System
Model Number IM-05
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to the company that after a successful ci electrode array placement, the base of the drive unit was being removed from its fixation (2 self-drilling screws) on the skull and one (1) of the screw heads separated from the shaft during the removal.The surgeon then removed the screw shaft with a needle driver to unscrew it from the skull and was able to remove the screw shaft in its entirety.Surgeon completed the procedure successfully.The broken screw was returned to the manufacturer.No patient harm reported.Follow-up status on patient recovery and safe and effective use with implant will be monitored.
 
Additional Manufacturer Narrative
Iotamoition is currently investigating.

Brand Name
Drive Unit component of iotaSOFT Insertion System
Common Device Name
Drive Unit
Manufacturer (Section D)
IOTAMOTION INC.
4205 white bear parkway
suite 600
st. paul MN 55110
Manufacturer (Section G)
Nextern
10601 fountains drive
maple grove TX 55369
Manufacturer Contact
khamporn pendergrass
4205 white bear parkway
suite 600
st. paul, MN 55110
+1(651)447-4177
MDR Report Key21173331
Report Number3030411493-2024-00004
Device Sequence Number14603391
Product Code QQH
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
DEN190055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2025
Device Model NumberIM-05
Device Lot Number502480
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/03/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown